MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL LINEAR STAPLER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL LINEAR STAPLER; STAPLE, IMPLANTABLE
Model Number TX30B
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during an unknown procedure staple line was incomplete after stapler fired.Doctor used suture reinforcement to complete the case.There were no patient complications reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/11/2020.D4: batch # t5cp29.Device analysis: the analysis results showed that the tx30b device arrived with no apparent damaged and with a reload loaded on the device.The reload was received fully fired.The device was tested for functionality with a test reload and it fired and formed all the staples as intended.The staple line was complete and the staples met the staple form release criteria a manufacturing record evaluation was performed for the finished device batch number, and no non-conformance were identified.The event described could not be confirmed as the device performed without any difficulties noted.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key10058628
Report Number3005075853-2020-02602
Device Sequence Number14292256
Product Code GDW
UDI-Device Identifier10705036003311
UDI-Public10705036003311
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2024
Device Model NumberTX30B
Device Catalogue NumberTX30B
Device Lot NumberT40L2G
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2020
Initial Date Received by Manufacturer 04/29/2020
Supplement Date Received by Manufacturer05/25/2020
Initial Report FDA Received Date05/14/2020
Supplement Report FDA Received Date06/11/2020
Patient Sequence Number1